# SDR 96FDEA01654

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631526
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0816  32.  WHILE WORKING NR 0636 FOUND CORROSION ON BS 328 FLOORBEAM WL 208 LBL 27, 29 AND 45.  REPAIRED BS 328 FLOOR BEAM PER FEDEX SR 27-53-017.
